# SDR FDEA200911033804

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005242QJ
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242 QJ IS DAMAGED.  REMOVED PANEL; FABRICATED NEW PANEL USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ 25-005, REV "H" AND AMM 53-10-25-4.  INSTALLED PANEL IAW AMM 53-10-23.
